# SDR ASOA2016051614872

- Difficulty date: May 16, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT STRINGER 26R BETWEEN BS 349 - 364 IS CORRODED,   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01. R & R  IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
